# SDR UALA2010031600884

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 39,670 hours, 15,999 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Out Of Adjust
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK WON'T TEST RIGHT.  NO O2 FLOWS WHEN PRESS TO TEST PUSHED.  ADJUSTED RETAINING BOX AND TEST VALVE.  OP CHECKS NORMAL.
